# SDR SWAA2024070106046

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 55,672 hours, 33,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pulley
- Part number: UNKNOWN
- Condition: Worn
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA STB STAB TRIM PULLEYS WORN AT STA 328<[01] REPLACED PULLEYS REF MM 20-10-09 AND TENSION CHECKED GOOD REF MM 27-41-00;[02] C/W
